# SDR SIMA2020040604003

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 37,455 hours, 33,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND FIRST PROXIMITY FLOOR STRIP AND NUMBER 2 EMERGENCY LIGHT INVERTER INOP-C/A-EMOVED AND REPLACED FIRST PROXIMITY FLOOR STRIP IAW EMB 145 AMM 33-50-12 AND NUMBER 2 EMERGENCY LIGHT INVERTER IAW EMB 145 AMM 33-50-11. OPS CHECK GOOD. INVERTER P/N 7824-1
